advertisement
Question
Posted by: Danielle | 2009/11/30

Weight

I am 28 and have recently left my pill as well as my nuzak that I have been taking for 8years. My question is that I have gained 13kg' s in a year and no matter what I try I don' t lose any weight. I have tried various tablets, eating plans and even weigh-less with no results. I eat a balanced diet and exercise regularly! To give you an idea for breakfast i have a activia yoghurt/all bran or oats. Lunch is usually fish/chicken with veg and salad and then supper is usually a protein shake after I have gymed and then either viennas/salad. I have fruit inbetween and drink my 2litres of water daily. MY exercise regime consists of running and then weight training on every other day. Please help as I just don' t know what to do anymore!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Danielle
If you only gained the 13 kg in the last year then it is probably not due to your taking the Nuzak which actually lists weightloss as a side-effect, not weight gain. Depression can, however, cause pronounced weight gain or loss, so I think you should discuss this with the dr who prescribed your Nuzak. The same applies to contraceptive and other female hormone treatments - in some patients they cause weight gain while other patients experience weightloss. It may be a good idea to ask the dr to check your female hormones, thyroid and insulin to see if you have an underlying hormone imbalance that is causing your weight gain.
I hope you can pinpoint which of these factors is responsible.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2009/11/30

Dear Danielle
If you only gained the 13 kg in the last year then it is probably not due to your taking the Nuzak which actually lists weightloss as a side-effect, not weight gain. Depression can, however, cause pronounced weight gain or loss, so I think you should discuss this with the dr who prescribed your Nuzak. The same applies to contraceptive and other female hormone treatments - in some patients they cause weight gain while other patients experience weightloss. It may be a good idea to ask the dr to check your female hormones, thyroid and insulin to see if you have an underlying hormone imbalance that is causing your weight gain.
I hope you can pinpoint which of these factors is responsible.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement